# SDR F3LA200600061

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 17,241 hours, 8,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361076300000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4, INSPECTION REPORTED TIE PLATE FOR FWD GALLEY FLOOR PANEL CORRODED.  FABRICATED AND INSTALLED TIE PLATE PER SRM 53-02-00 AND DRAWING B5-D536-10763
